# SDR UIEA2017091301649

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,626 hours, 17,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 52477
- Part serial: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MILITARY RAMP INSPECTION FOUND EMERGENCY EXIT LIGHTS AT OVERWING EXITS INOP. RT FWD OVERWING EXIT, REMOVED AND REPLACED BATTERY AND BATTERY CHARGER ASSY IAW AMM 33-51-00 OPS TEST GOOD ( P/N FOR BATTERY 2013-1A S/N 112325)
